Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 16, 2014, 05:06:41 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 619751
  • Total Topics: 46685
  • Online Today: 196
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 146
Total: 151

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Fat packs in stomach, back and all over  (Read 4843 times)

0 Members and 1 Guest are viewing this topic.

Offline NewJoy123

  • Member
  • Posts: 6
Fat packs in stomach, back and all over
« on: March 10, 2011, 07:16:04 PM »
Hello I was wonder if anyone have experience with Isentress, intelence, prezista and norvir my Doctor switch me to these meds today because I continued to complain about Weight gain with my other combination of reyataz, viread, norvir and didanosine. I exercise 6 days a week I eat right and I've been gaining weight. I would like to know with this new combination will I began to changes in my body for the better. I am ready to stop taking protease inhibitor (prezista) for a while because of the weight gain itís really becoming depressing.

Offline Miss Philicia

  • Member
  • Posts: 23,549
  • celebrity poster, faker & poser
Re: Fat packs in stomach, back and all over
« Reply #1 on: March 10, 2011, 07:30:21 PM »
I'm on isentress/prezista and norvir (for 4 years) and my weight has been stable the entire time.
"Iíve slept with enough men to know that Iím not gay"

Offline NewJoy123

  • Member
  • Posts: 6
Re: Fat packs in stomach, back and all over
« Reply #2 on: March 10, 2011, 09:46:48 PM »
Thank you so much Miss Philicia, do you know any one who or do you think I'll be able to loss weight my only concern is the  protease inhibitor.

Offline Miss Philicia

  • Member
  • Posts: 23,549
  • celebrity poster, faker & poser
Re: Fat packs in stomach, back and all over
« Reply #3 on: March 10, 2011, 09:50:31 PM »
I guess so sweetheart, I'm not a miracle worker or a weight trainer.  Decrease your calorie intake and increase your cardio for six to eight months.
"Iíve slept with enough men to know that Iím not gay"

Offline NewJoy123

  • Member
  • Posts: 6
Re: Fat packs in stomach, back and all over
« Reply #4 on: March 10, 2011, 11:15:57 PM »
Lol I'm sorry I wasn't clear the reason for the switch was because on my old combination I was undetachable and my tcells are great but my others labs were going to hell and I was gaining a lot of weight. I've working out and dieting (lifestyle change) for a while so my labs should have been better. I have always been pretty healthy and active. Its good to know that things wont get worst.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.